# SDR DXTA200701892

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N699QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605199
- Aircraft time: 4,890 hours, 3,801 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, ALL GREEN LIGHTS WENT OUT BUT THE RED UNLOCK STAYED ON. PULLED THE GEAR CONTROL CB AND THE RT MAIN WENT TO DOWN AND LOCKED. THE LT MAIN AND NOSE REMAINED UP WITH LIGHTS OFF.  REPLACED UPLOCK ACTUATOR AND RIGGED UPLOCK SWITCH PER 560XL M/M, CH - 32-30-05, LEAK AND OPS CHECKS GOOD.
